# SDR SWIA200718936

- Difficulty date: December 3, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 9,555 hours, 6,117 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PITTING FOUND ON UPPER AND LOWER FORWARD ENGINE MOUNT PINS.  INSTALLED SERVICEABLE PINS IAW MM 71-21-01, P/N: MM670-37011-003.
